# SDR UPS02839705

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,   REPAIR DOUBLER 744-2L-01 DETERMINED TO BE CATEGORY B WITH HIDDEN ROWS (ALSO DOUBLER IS STEEL) FS 415-423 LONG 20L-21L     REMOVED EXISTING DOUBLER, CUTOUT DAMAGED SECTION OF SKIN IAW REO G08 800 FABRICATED REPAIR DOUBLER, TRIPLER, FILLER IAW REO G08800 ALODIN ED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED NEW DOUBLER, TRIPLER, FILL ER IAW REO G08800
